A few months back, I felt a shock in my heart. There was chest discomfort; I was sweating and my pulse was going down. I almost felt like a heart attack, but, after a few minutes everything was normal. The next day I went to my GP to check and in ECG he found that I had irregular heartbeats. He referred me to a cardiologist, but I cannot see him due to lack of appointment. Meanwhile, I had palpitations and so I went to emergency. There they took many ECGs, blood tests, chest x-ray, etc., and according to them, everything was normal except my heartbeat, which was a bit higher around 110. So, they gave me beta blocker of 1.5 mg. I went to see my GP again and this time my heartbeat was irregular. I decided to visit a private cardiologist. He took ECG and echocardiography and found nothing wrong except little high BP. I took my reports to my GP and he took my ECG again. My heartbeat was irregular from time to time. I feel current or shock in my heart and different parts of the body. I am confused and do not know what to make of it. I am anxious sometimes and wake up with a racing heart. Thank you.
I have seen all your details. Firstly, you have not mentioned your smoking and alcohol habits. Do you ever have gastritis, GERD (gastroesophageal reflux disease) or heartburn as they can also mimic the same symptoms? Your palpitations are related to sinus tachycardia. Your palpitations are related to sinus tachycardis. Sinus tachycardia is a condition where the heart rate is increased and rhythm is normal. According to the reports (attachment removed to protect patient identity), your blood pressure was grossly high at the time of admission. Please keep a record of your blood pressure because grossly deranged blood pressure can be a cause of tachycardia. Please specify your anxiety levels. In case your anxiety levels are very high, then you should be given a few anti-anxiety medicines like Clonazepam for a few days. Smoking can also cause it. Smoke contains nicotine, which is a stimulant and smoking can cause tachycardia. Please specify whether you are a smoker or a non- smoker. Thyroid profile should be checked as increased level of thyroxine can cause palpitation. Your 2D (2- deoxy-d-glucose) echo is normal. Also, 24-hour Holter monitoring should be done. Holter will keep a record of the heartbeats for the next 24 hours.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I am 27 years old. For the last three to five months I am facing an unusual amount of hair loss. And I have dandruff issues. At present dandruff is a bit less but still facing hair fall problems. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.